# SDR DALA2016011200207

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 71,315 hours, 54,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FORCASTED SLIDE DEPOYMENT, CVG MAINTENANCE FOUND THAT THE L1 DOOR EMERGENCY ESCAPE SLIDE DID NOT DEPLOY DUE TO THE VELCRO TABS AT THE GIRT BAR BEING UN-ATTACHED. A NEW SLIDE WAS INSTALLED AT POSITION L1; REF LOG SHEET 2305013.
